# SDR 2007UALA00239

- Difficulty date: January 28, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 34,251 hours, 12,815 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Condition: Faulty
- Location: Crew O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 PANEL INDICATOR READS 1550 WHEN O2 BOTTLE IS FULL, ALSO COCKPIT GAUGE READS 1550.   SERVICED CREW BOTTLE TO FULL MID-RANGE RED ON BOTTLE, AND O2 QTY ON CREW SERVICE PANEL OR EICAS WILL NOT READ OVER 1700PSI. QTY READING ABOUT 200PSI LOW.  REMOVED AND REPLACED CREW O2 PRESSURE TRANSDUCER WHICH FAILED.
